논문KCI 등재
On certain new nonlinear retarded integral inequalities for functions in two variables and their applications
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Some new explicit bounds on the solutions to a class of new nonlinear retarded Volterra-Fredholm type integral inequalities in two independent variables are established, which can be used as effective tools in the study of certain integral equations. Some examples of application are also indicated.
Abstract
Some new explicit bounds on the solutions to a class of new nonlinear retarded Volterra-Fredholm type integral inequalities in two independent variables are established, which can be used as effective tools in the study of certain integral equations. Some examples of application are also indicated.
참고문헌 (30)
- D. Bainov, "Integral inequalities and applications In: Mathematics and its Applications (East European Series)", pp.57~ (1992), Kluwer Academic Publishers Group
- E. F. Beckenbach, "Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd", pp.30~ (1961), Springer-Verlag
- W. S. Cheung, "Nonlinear retarded integral inequalities for functions in two independent variables", JOURNAL OF CONCRETE AND APPLICABLE MATHEMATICS, 2(2), pp.119~134 (2004)
- W. S. Cheung, "On certain new Gronwall-Ou-Iang type integral inequalities in two variables and their applications", Journal of Inequalities and Applications, (4), pp.347~361 (2005)
- W. S. Cheung, "Some new nonlinear inequalities and applications to boundary value problems", NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 64(9), pp.2112~2128 (2006)
- Qing-Hua Ma, "On some new nonlinear retarded integral inequalities with iterated integrals and their applications", 대한수학회지, 45(2), pp.331~353 (2008), 대한수학회
- C. M. Dafermos, "The second law of thermodynamics and stability", Archive for Rational Mechanics and Analysis, 70(2), pp.167~179 (1979)
- S. S. Dragomir, "On certain new integral inequalities and their applications", Journal of Inequalities in Pure and Applied Mathematics, 3(4), pp.65~68 (2002)
- S. S. Dragomir, "Some integral inequalities for functions of two variables", Electronic Journal of Differential Equations, (10), pp.13~ (2003)
- F. C. Jiang, "Explicit bounds on some new nonlinear integral inequalities with delay", Journal of Computational and Applied Mathematics, 205(1), pp.479~486 (2007)
- Y.-H. Kim, "On some new integral inequalities for functions in one and two variables", Acta Mathematica Sinica English Series, 21(2), pp.423~434 (2005)
- V. Lakshmikantham, "Differential and integral inequalities: Theory and applications. Vol. I: Ordinary differential equations, Mathematics in Science and Engineering, Vol. 55-I" (1969), Academic Press
- O. Lipovan, "A retarded integral inequality and its applications", Journal of Mathematical Analysis and Applications, 285(2), pp.436~443 (2003)
- O. Lipovan, "A retarded Gronwall-like inequality and its applications", Journal of Mathematical Analysis and Applications, 252(1), pp.389~401 (2000)
- W. N. Li, "Some new delay integral inequalities and their applications", Journal of Computational and Applied Mathematics, 180(1), pp.191~200 (2005)
- Q. H. Ma, "On some new nonlinear delay integral inequalities", Journal of Mathematical Analysis and Applications, 252(2), pp.864~878 (2000)
- Q. H. Ma, "Some new Gronwall-Bellman-Bihari type integral inequalities with delay", Periodica Mathematica Hungarica, 44(2), pp.225~238 (2002)
- Q. H. Ma, "Some new nonlinear retarded integral inequalities and their applications", MATHEMATICAL INEQUALITIES & APPLICATIONS, 9(4), pp.617~632 (2006)
- F. W. Meng, "On some new integral inequalities and their applications", Applied Mathematics and Computation, 148(2), pp.381~392 (2004)
- D. S. Mitrinovic, "Inequalities involving functions and their integrals and derivatives, Mathematics and its Applications (East European Series)", pp.53~ (1991), Kluwer Academic Publishers Group
- W. Okrasinski, "On a nonlinear convolution equation occurring in the theory of water percolation", Annales Polonici Mathematici, 37(3), pp.223~229 (1980)
- L. Ouyang, "The boundedness of solutions of linear differential equations y”+A(t)y = 0", Advancements in Mathematics, 3, pp.409~415 (1957)
- B. G. Pachpatte, "On a certain inequality arising in the theory of differential equations", Journal of Mathematical Analysis and Applications, 182, pp.143~157 (1994)
- B. G. Pachpatte, "Inequalities for differential and integral equations, Mathematics in Science and Engineering", pp.197~ (1998), Academic Press, Inc.
- B. G. Pachpatte, "On a certain retarded integral inequality and its applications", Journal of Inequalities in Pure and Applied Mathematics, 5(1)통권 : 19, pp.9~ (2004)
- Y. G. Sun, "On retarded integral inequalities and their applications", Journal of Mathematical Analysis and Applications, 301(2), pp.265~275 (2005)
- W. Wang, "An algorithm for solving the high-order nonlinear Volterra-Fredholm integrodifferential equation with mechanization", Applied Mathematics and Computation, 172(1), pp.1~23 (2006)
- E. H. Yang, "A new integral inequality with power nonlinearity and its discrete analogue", Acta Mathematicae Applicatae Sinica (English Series), 17(2), pp.233~239 (2001)
- E. H. Yang, "On some nonlinear integral and discrete inequalities related to Ou-Iang’s inequality", Acta Mathematica Sinica (N.S.), 14(3), pp.353~360 (1998)
- S. Yalcinbas, "Taylor polynomial solutions of nonlinear Volterra-Fredholm integral equations", Applied Mathematics and Computation, 127(2), pp.195~206 (2002)
관련 논문AI추천
New integral inequalities for nonlinear functions and their applicationsTae-In Kwon, Young-Ho Kim장전수학회 · Advanced Studies in Contemporary Mathematics2008 · 제16권 제1호On some new nonlinear retarded integral inequalities with iterated integrals and their applicationsJosip Pecaric, Qing-Hua Ma대한수학회 · 대한수학회지2008 · 제45권 제2호SOME RETARDED INTEGRAL INEQUALITIES AND THEIR APPLICATIONSYoung Jin Kim한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제2호On some Gronwall type integral inequalities and their applications김병일대한수학회 · 대한수학회보2004 · 제41권 제3호On Some Fractional Quadratic Integral InequalitiesAhmed M. A. El-Sayed, Hind H. G. Hashem경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제1호On Some New Nonlinear Integral Inequalities of Gronwall- Bellman TypeAbdelwahab Abbas Ragab, Ahmed Abdel-moneim Eldeeb, Hassan mostafa El-Owaidy, Waleed mostafa kamal Abuelela경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2014 · 제54권 제4호
이 간행물의 다른 논문 (17건)
Elements of the KKM theory on abstract convex spaces박세희pp. 1-27Strong convergence for three classes of uniformly equi-continuous and asymptotically quasi-nonexpansive mappingsXiaolong Qin, Meijuan Shang, Yongfu Supp. 29-40Lorentzian surfaces with constant curvatures and transformations in the 3-dimensional Lorentzian space박준상pp. 41-61Holomorphic functions on the mixed norm spaces on the polydiscStevo Stevicpp. 63-78The initial-boundary-value problem of a generalized Boussinesq equation on the half lineRuying Xuepp. 79-95
